# SDR CA090522002

- Difficulty date: May 20, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 7120 · Engine Mount Section
- Part: Tripod
- Part number: 7630907017044
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WELD ON LEG OF ENGINE MOUNT CRACKED (SHORT LEG)
